# SDR 08FDEA03708

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014204
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN BULK CARGO DOOR, C67-68, NEAR BEAM 1.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR, NDT FOR CRACK FREE CONDITION IAW RAS/DAHAM/4025440/2008 ISS A, APPROVED BY EA 6-5234-123054.
